# SDR ARWA981018

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193U1131
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Comparator
- Condition: Dirty
- Location: Lt Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LE TRANS LIGHT ON AFTER SLAT RETRACTION.  FLAPS RECYCLED, LE TRANS LIGHT REMAINED ON.  LIGHT WENT OUT WHEN FLAPS WERE RETRACTED AFTER LANDING.  CLEANED AND RESEATED THE SLAT ASYMMETRY COMPARATOR.  ALSO, CHECKED BOTH SLAT ASYMMETRY BRAKE TRANSDUCER SW AND VALVE FOUND TO BE NORMAL.  OPS CHECK NORMAL IAW M/M 27-81-36.  FALSE INDICATION.
